# SDR COEA2017071444923

- Difficulty date: July 14, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54210209200
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT TUBE NR 6 IS GOUGED.   REPAIRED IAW PCE-1287/17.
